# SDR SWAA2024100343331

- Difficulty date: September 29, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 62,853 hours, 37,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE R/H OVERWING EMERGENCY EXIT LIGHTS INOP<[01] REMOVED AND REPLACED R/H OVERWING EMERGENCY EXIT LIGHT POWER SUPPLY FUSE REF AMM 33-51-06. OPS TEST GOOD.
